Tagamet (cimetidine) http://books.google.com/books?id=VtHlTVfToiQC&pg=PA196&lpg=PA196&dq=Tagamet+and+Chronic+Fatigue+Syndrome&source=bl&ots=G9BEFYa_7z&sig=OUvOZ-6ZCJS3-ZkcTAt7YZwPH7c&hl=en&ei=k59AS7HjE86PlAfY46WnDg&sa=X&oi=book_result&ct=result&resnum=3&ved=0CBAQ6AEwAg#v=onepage&q=Tagamet%20and%20Chronic%20Fatigue%20Syndrome&f=false http://www.lef.org/magazine/mag2001/mar2001_report_tagamet_1.html I've been taking it for about a month, and I am 90% recovered after a very long, painful relapse. I'm not cured by any means, but I'm functional and able to return to work. Just be careful because it interacts with many other medications. If you're going to try it, you MUST check drug interactions first. Especially Wellbutrin. (I learned that the hard way - nausea, vomiting, vertigo, and racing heart.) It can interfere with the absorption of many drugs, either increasing or decreasing their effectiveness. So please just be careful if you decide to try it. Good luck!